MathSciNet Relay Station
MathSciNet bibliographic data
MR1910201 34L40 (34A55)
Freiling, Gerhard; Yurko, Vjacheslav Inverse spectral problems for singular non-selfadjoint differential operators with discontinuities in an interior point. Inverse Problems 18 (2002), no. 3, 757–773.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement